# SDR UPS96420387

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SEVERAL CRACKS AT BS 140 FORWARD PRESSURE BULKHEAD, CRACKS AROUND FASTENERS AT INNER RING.  WEB CRACKS AT INNER RING CHORD REPAIRED IAW EO B747-5310-3279, APPENDIX B, FIG 3.
